# SDR SIMA20170505001

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 31,639 hours, 27,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN, OPEN DOOR IS CATCHING AND STICKING MID WAY.   LUBRICATED AIRFRAME ROLLERS ON FWD MAIN CABIN DOOR IAW AMM 53-21-02. OPS CHECKED GOOD.
